# SDR SWAA980628

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Overserviced
- Location: A-Hyd Syst
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, CREW NOTED A RUBBER TYPE BURN SMELL COMING THROUGH DUCT SYSTEM.  NO VISIBLE SMOKE.  ODOR DISSIPATED AT LOWER THRUST SETTING.  AIRCRAFT RETURNED TO MDW AND MADE AN UNEVENTFUL LANDING.  INSPECTED AIRCRAFT, FOUND A SYSTEM HYD RESERVOIR OVERSERVICED.  DESERVICED TO PROPER LEVEL AND PERFORMED ENGINE POWER ASSURANCE RUN PER BOEING M/M.
